# SDR REXA2012030200299

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,903 hours, 22,176 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABORTED T/O AFTER DEPARTURE ON CLIMBOUT WING OVERHEAT MASTER WARNING IN STBY MODE (RIGHT WING).  RETURNED TO DTW.  REMOVED AND REPLACED RT WING BACKUP OVHT THERMAL SW, SYSTEM OPC GOOD IAW CRJ 200 AMM 30-12-16.  A/C  OK FOR SVC.
